MathSciNet Relay Station
MathSciNet bibliographic data
MR2507621 65N30 (35L05 76Q05)
Laliena, Antonio R.; Sayas, Francisco-Javier Theoretical aspects of the application of convolution quadrature to scattering of acoustic waves. Numer. Math. 112 (2009), no. 4, 637–678.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement